# SDR CA981207002

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D3A32C90
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 642187A1
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND ENGINE CASE CRACKED AT A NON-CRITICAL AREA, RADIATING OUT FROM CYLINDER HOLD-DOWN STUD.
